×

zbMATH — the first resource for mathematics

Riemannsche Hebbarkeitssätze für Cohomologieklassen mit kompaktem Träger. (German) Zbl 0142.41102

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Topologie générale. Chap. I. Paris: Hermann 1951.
[2] Cartan, H.: Séminaire E. N. S. 1953/54.
[3] Godement, R.: Topologie algébrique et théorie des faisceaux. Paris: Hermann 1958. · Zbl 0080.16201
[4] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Pub. Math. No 5, 1960. · Zbl 0158.32901
[5] Hurewicz, W., andH. Wallmann: Dimension Theory. Princeton Univ. Press 1948. · Zbl 0036.12501
[6] Reiffen, H.-J.: Prolongement de Riemann concernant les classes de cohomologie à supports compacts. C. R. Acad. Sci. (Paris)259 2333-2335 (1964). · Zbl 0128.17002
[7] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001
[8] Serre, J. P.: Faisceaux algébriques cohérents. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201
[9] ?? Un théorème de dualité. Comment. Math. Helv.29, 9-26 (1955). · Zbl 0067.16101
[10] Villani, V.: Su alcune proprietà coomologiche dei fasci coerenti su uno spazio complesso. Rend. Sem. Math. d. Univ. di Padova (1964), p. 47-55. · Zbl 0154.33602
[11] Zariski, O., andP. Samuel: Commutative Algebra. Vol. II. Princeton-London-Toronto: Van Nostrand Company. · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.